# SDR CA150708004

- Difficulty date: July 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 28,756 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Strap
- Part number: MS250832AA6
- Condition: Crushed
- Location: Te Flap
- Part time: 28,195 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT SMOKE WAS OBSERVED IN THE CABIN. AIRCRAFT LANDED, MAINTENANCE FOUND THE FLAPS CIRCUIT BREAKER HAD POPPED AND THE FLAP MOTOR WAS UNSERVICEABLE AND THE CAUSE OF THE SMOKE. IT WAS DISCOVERED THAT THE RIGHT HAND INBOARD FLAP HAD A BONDING WIRE INSTALLED WITH KNIFE CONNECTORS FOR EASIER REMOVAL, THE BONDING WIRE WAS PULLED OUT OF THE END CONNECTOR AND THE KNIFE CONNECTOR HAD GOTTEN WEDGED BETWEEN THE FLAP TRACK AND THE ROLLER.  ALL BONDING WIRES HAVE BEEN INSPECTED ON ALL OF OUR AIRCRAFT AND A INFORMATION MEMO HAS BEEN SENT OUT FOR THE ENGINEERS TO NOT INSTALL THESE KNIFE CONNECTORS.
